# SDR 07FDEA02906

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRUB MARKS ON RT AFT EMERGENCY EXIT CROSS SHEET REPAIR PERFORMED BY BLEND OUT IAW SRM 51-73-10, APPROVED BY EA 6-5316-112503 AND   RAS/DAHAM/4022567/2007 ISS A.
